On Bahadur's representation of sample quantiles
Institute of Statistical Mathematics. Annals , Volume 31 - Issue 1 p. 299- 308
We extend the well known transformation technique for order statistics to get less restrictive conditions for the Bahadur representation of sample quantiles.
|Institute of Statistical Mathematics. Annals|
|Organisation||Erasmus School of Economics|
de Haan, L.F.M, & Taconis-Haantjes, E. (1979). On Bahadur's representation of sample quantiles. Institute of Statistical Mathematics. Annals, 31(1), 299–308. doi:10.1007/BF02480286